I've never taking claritin before in my life but wife suggested that my scratchy was allergies. so she suggested that I tried claritin d. I took it for a few months then stop for about 5 days I started feeling depressed lonely and suicidal. then today I took a claritin and it all went away is this related
Sounds too close to be coincidence, however, suicidal thoughts induced by Claritin withdrawal indicates the presence of a deeper issue of sorts. For the record, most anything will cause a symptom when taken for that long and stopped abruptly.
That is really strange as taking claritin can cause depression. However, Claritin D does have pseudoephedrine in it and pseudoephedrine does make some people feel more energetic and in general all over good feeling, so possibly when you stopped, depression took hold from not having the energetic all around good feeling.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2009 • 1 answer
Updated 9 Apr 2014 • 2 answers
Updated 11 Sep 2015 • 1 answer
Updated 18 Dec 2018 • 3 answers
Updated 26 Oct 2017 • 1 answer